# SDR KBM2004F00165

- Difficulty date: August 26, 2003
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Strap
- Part number: 0292808740
- Condition: Deteriorated
- Location: Heat Shield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MO 5 HEAT SHIELD STRAP BRACKET HEAT SHRINK IS DETERIORATED.  REMOVED AND REPLACED.
